MathSciNet Relay Station
MathSciNet bibliographic data
MR171771 10.22 (14.51)
Shimizu, Hideo On zeta functions of quaternion algebras. Ann. of Math. (2) 81 1965 166–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement